Thiazolidinedione-induced edema in patients with heart failure [3]

Research output: Contribution to journalLetter

Original languageEnglish
JournalAmerican Journal of Health-System Pharmacy
Volume64
Issue number23
DOIs
StatePublished - 1 Dec 2007

Fingerprint

Thiazolidinediones
Hypoglycemic Agents
Type 2 Diabetes Mellitus
Edema
Heart Failure
2,4-thiazolidinedione

Cite this

@article{3b96f14b18fb4040ac2f4248c7305753,
title = "Thiazolidinedione-induced edema in patients with heart failure [3]",
author = "Jeffrey Stroup",
year = "2007",
month = "12",
day = "1",
doi = "10.2146/ajhp070371",
language = "English",
volume = "64",
journal = "American Journal of Health-System Pharmacy",
issn = "1079-2082",
publisher = "American Society of Health-Systems Pharmacy",
number = "23",

}

Thiazolidinedione-induced edema in patients with heart failure [3]. / Stroup, Jeffrey.

In: American Journal of Health-System Pharmacy, Vol. 64, No. 23, 01.12.2007.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Thiazolidinedione-induced edema in patients with heart failure [3]

AU - Stroup, Jeffrey

PY - 2007/12/1

Y1 - 2007/12/1

UR - http://www.scopus.com/inward/record.url?scp=36749023401&partnerID=8YFLogxK

U2 - 10.2146/ajhp070371

DO - 10.2146/ajhp070371

M3 - Letter

C2 - 18029947

AN - SCOPUS:36749023401

VL - 64

JO - American Journal of Health-System Pharmacy

JF - American Journal of Health-System Pharmacy

SN - 1079-2082

IS - 23

ER -